Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 16, NWS Binghamton, NY

March 6, 2011Wyoming County, Pennsylvania

NWS Binghamton, NY issued this river flood warning at Mar 6, 2011, 8:41 PM EST for Wyoming County, Pennsylvania. It took effect at Mar 6, 2011, 10:59 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 8:41 PM EST (01:41 UTC)
In effect from
Mar 6, 2011, 10:59 PM EST
Expired
Mar 7, 2011, 3:18 AM EST
In force
4 hr
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Wyoming County, PA

The radar

The Binghamton radar (KBGM), 76 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tunkhannock Creek at Tunkhannock (TNKP1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01534000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WGUS41 KBGM 070141
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
841 PM EST SUN MAR 6 2011

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  TUNKHANNOCK CREEK AT TUNKHANNOCK AFFECTING WYOMING COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

PAC131-071341-
/O.NEW.KBGM.FL.W.0016.110307T0359Z-110307T1912Z/
/TNKP1.1.ER.110307T0359Z.110307T0600Z.110307T0712Z.NO/
841 PM EST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TUNKHANNOCK CREEK AT TUNKHANNOCK.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SUNDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.3 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS OF LOW LYING AREAS.

$$

&&
             FLD  OBSERVED          FORECAST
LOCATION     STG  STG  DAY TIME     MON  
  TUNKHANNOC  11  10.6 SUN 08 PM    4.3
2 follow-up statements
111 
WGUS81 KBGM 070151
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
851 PM EST SUN MAR 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON ST AFFECTING BROOME 
  COUNTY
  CHENANGO RIVER AT GREENE AFFECTING CHENANGO COUNTY
  CHENANGO RIVER AT CHENANGO FORKS AFFECTING BROOME COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA 
  COUNTIES 
  SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY 
  SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY 
  SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY 
  TUNKHANNOCK CREEK AT TUNKHANNOCK AFFECTING WYOMING COUNTY 
  WEST BRANCH DELAWARE AT WALTON AFFECTING DELAWARE COUNTY 
  BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC007-PAC115-071351-
/O.EXT.KBGM.FL.W.0003.000000T0000Z-110308T2100Z/
/CKLN6.1.ER.110307T1200Z.110308T0000Z.110308T0900Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT CONKLIN.
* AT 8:00 PM SUNDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 12.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.

$$

NYC007-070221-
/O.CAN.KBGM.FL.W.0004.000000T0000Z-110307T0151Z/
/BNGN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON ST.
* AT 7:45 PM SUNDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.5 FEET 
  TOMORROW EARLY AFTERNOON.

$$

NYC007-107-071350-
/O.EXT.KBGM.FL.W.0005.000000T0000Z-110308T1500Z/
/VSTN6.1.ER.110307T0600Z.110307T1800Z.110308T0300Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT VESTAL.
* AT 8:00 PM SUNDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 18.5 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.

$$

NYC107-PAC015-071350-
/O.EXT.KBGM.FL.W.0006.000000T0000Z-110309T0336Z/
/WVYN6.1.ER.110306T2251Z.110307T1800Z.110308T1536Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 8:00 PM SUNDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TUESDAY MORNING.

$$

PAC015-071350-
/O.EXT.KBGM.FL.W.0013.110307T0900Z-110308T0900Z/
/TOWP1.1.ER.110307T0900Z.110307T1800Z.110307T2100Z.UU/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT TOWANDA.
* FROM LATE TONIGHT TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 16.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.

$$

PAC131-071350-
/O.EXT.KBGM.FL.W.0014.110307T1708Z-110308T1245Z/
/MHPP1.1.ER.110307T1708Z.110308T0000Z.110308T0045Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT MESHOPPEN.
* FROM MONDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 23.3 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 27.2 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.

$$

PAC079-071350-
/O.EXT.KBGM.FL.W.0015.110307T1400Z-110308T1510Z/
/WBRP1.1.ER.110307T1400Z.110308T0000Z.110308T0310Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM MONDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 22.9 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.

$$

PAC131-071350-
/O.EXT.KBGM.FL.W.0016.110307T0359Z-110307T1912Z/
/TNKP1.1.ER.110307T0359Z.110307T0600Z.110307T0712Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE TUNKHANNOCK CREEK AT TUNKHANNOCK.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.

$$

NYC025-071350-
/O.EXT.KBGM.FL.W.0011.000000T0000Z-110308T0900Z/
/WALN6.1.ER.110306T1653Z.110307T0600Z.110308T0300Z.UU/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH DELAWARE AT WALTON.
* AT 7:45 PM SUNDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW LATE EVENING.

$$

NYC025-105-071350-
/O.EXT.KBGM.FL.W.0012.110307T0400Z-110307T1827Z/
/CKFN6.1.ER.110307T0400Z.110307T0600Z.110307T0627Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER KILL NEAR COOKS FALLS.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.

$$

NYC017-070221-
/O.CAN.KBGM.FL.W.0008.000000T0000Z-110307T1800Z/
/GNEN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CHENANGO RIVER AT GREENE.
* AT 8:00 PM SUNDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.5 FEET 
  AFTER MIDNIGHT TOMORROW.

$$

NYC007-070221-
/O.CAN.KBGM.FL.W.0009.000000T0000Z-110307T1800Z/
/CNON6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM EST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CHENANGO RIVER AT CHENANGO FORKS.
* AT 8:00 PM SUNDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.3 FEET.  THE 
  RIVER WILL FALL TO 7.7 FEET BY TOMORROW EVENING.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME    MON     TUE   WED
  CONKLIN     12  11.5 SUN 08 PM   11.8    9.7    9.2
  BINGHAMTON  14  11.2 SUN 08 PM   M       M      M     
  VESTAL      18  17.7 SUN 08 PM   17.0   14.3   13.5
  WAVERLY/SA  11  11.6 SUN 08 PM   11.3    9.3    8.8
  TOWANDA     16  13.9 SUN 08 PM   11.8    8.6    8.1
  MESHOPPEN   27  23.3 SUN 08 PM   24.3   20.3   19.5
  WILKES-BAR  22  15.5 SUN 08 PM   19.5   14.5   13.8
  TUNKHANNOC  11  10.6 SUN 08 PM    4.3    M      M   
  WALTON      10  11.4 SUN 08 PM    8.2    M      M    
  COOKS FALL  10   9.8 SUN 08 PM    5.5    M      M    
  GREENE      13  11.1 SUN 08 PM    9.5    M      M    
  CHENANGO F  10   9.1 SUN 08 PM    7.7    6.6    6.3
655 
WGUS81 KBGM 070818
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
318 AM EST MON MAR 7 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY
  SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
  TUNKHANNOCK CREEK AT TUNKHANNOCK AFFECTING WYOMING COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT WINDSOR AFFECTING BROOME COUNTY 
  SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA 
  COUNTIES 
  SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY 
  WEST BRANCH DELAWARE AT WALTON AFFECTING DELAWARE COUNTY 
  BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN 
  COUNTIES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC007-071948-
/O.EXT.KBGM.FL.W.0017.000000T0000Z-110307T1948Z/
/WSRN6.1.ER.110307T0221Z.110307T0430Z.110307T1348Z.UU/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER  WINDSOR.
* AT  2:30 AM MONDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAD CRESTED WILL CONTINUE TO FALL TO BELOW 
  FLOOD STAGE BETWEEN 9 AM AND 10 AM TODAY.

$$

NYC007-PAC115-072017-
/O.EXT.KBGM.FL.W.0003.000000T0000Z-110309T0000Z/
/CKLN6.1.ER.110307T0825Z.110308T0000Z.110308T1200Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT CONKLIN.
* AT  2:00 AM MONDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 12.4 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE TUESDAY MORNING.

$$

NYC007-107-072017-
/O.EXT.KBGM.FL.W.0005.000000T0000Z-110308T0600Z/
/VSTN6.1.ER.110307T0230Z.110307T0700Z.110307T1800Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT VESTAL.
* AT  2:00 AM MONDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN STEADY TODAY, THEN FALL TO BELOW 
  FLOOD STAGE LATER THIS AFTERNOON.

$$

NYC107-PAC015-072017-
/O.EXT.KBGM.FL.W.0006.000000T0000Z-110309T0200Z/
/WVYN6.1.ER.110306T2251Z.110307T1200Z.110308T1400Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT  2:00 AM MONDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST AROUND 12.6 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE AROUND NOON ON TUESDAY.

$$

PAC015-070848-
/O.CAN.KBGM.FL.W.0013.000000T0000Z-110308T0900Z/
/TOWP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT TOWANDA.
* AT  2:30 AM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.3 FEET THIS
  MORNING.


$$

PAC131-070848-
/O.CAN.KBGM.FL.W.0014.000000T0000Z-110308T1245Z/
/MHPP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT MESHOPPEN.
* AT  2:30 AM MONDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 26.1 FEET THIS
  AFTERNOON.


$$

PAC079-072017-
/O.EXT.KBGM.FL.W.0015.110307T1800Z-110308T0600Z/
/WBRP1.1.ER.110307T1800Z.110307T1800Z.110307T1800Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2:45 AM MONDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO JUST ABOVE FLOOD STAGE THIS 
  AFTERNOON AND THEN FALL BELOW TONIGHT.

$$

NYC025-072017-
/O.EXT.KBGM.FL.W.0011.000000T0000Z-110307T2200Z/
/WALN6.1.ER.110306T1653Z.110307T0245Z.110307T1600Z.UU/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH DELAWARE AT WALTON.
* AT  2:45 AM MONDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAD CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  EARLY THIS AFTERNOON.

$$

NYC025-105-072017-
/O.EXT.KBGM.FL.W.0012.000000T0000Z-110308T0000Z/
/CKFN6.1.ER.110307T0129Z.110307T0545Z.110307T1200Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER KILL NEAR COOKS FALLS.
* AT  2:00 AM MONDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER HAD CRESTED AND WILL CONTINUE TO FALL BELOW 
  FLOOD STAGE BY 9 AM TODAY.

$$

PAC131-070848-
/O.CAN.KBGM.FL.W.0016.000000T0000Z-110307T1912Z/
/TNKP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
318 AM EST MON MAR 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TUNKHANNOCK CREEK AT TUNKHANNOCK.
* AT  2:30 AM MONDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET. THE 
  RIVER WILL FALL TO 5.0 FEET BY TUESDAY MORNING .

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  TUE  WED  WED  WED  THU
  WINDSOR     17  17.8 MON 02 AM   13.1              
  CONKLIN     12  12.0 MON 02 AM   12.0   10.0    9.5
  VESTAL      18  18.2 MON 02 AM   17.0   14.4   13.7
  WAVERLY/SA  11  12.5 MON 02 AM   11.1    9.4    8.8
  TOWANDA     16  14.9 MON 02 AM   10.6    8.6    8.1
  MESHOPPEN   27  25.4 MON 02 AM   22.0   19.8   19.2
  WILKES-BAR  22  19.9 MON 03 AM   17.8   14.8   14.1
  WALTON      10  11.4 MON 03 AM    7.4              
  COOKS FALL  10  11.2 MON 02 AM    5.6              
  TUNKHANNOC  11   9.2 MON 02 AM    5.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 6, 8:19 PM EST, 22 minutes earlier.

Area forecast discussion, Mar 6, 8:19 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
819 PM EST SUN MAR 6 2011

.SYNOPSIS...
A WINTER STORM WILL CONTINUE TO HEAD NORTH ALONG THE EASTERN
SEABOARD TONIGHT. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE
ACROSS MOST OF CENTRAL NEW YORK AND THE NORTHERN TIER OF
PENNSYLVANIA. MODERATE RAINFALL AND MIXED PRECIPITATION WILL
CONTINUE ACROSS NORTHEAST PENNSYLVANIA AND THE CATSKILLS. THIS
SYSTEM WILL DEPART THE AREA ON MONDAY WITH HIGH PRESSURE BUILDING
RAPIDLY IN BEHIND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

QUICK UPDATE ON A VERY BUSY EVENING. STORM BEHAVING AS PREDICTED
WITH HEAVY SNOW FALLING IN A BAND FROM OTSEGO TO BRADFORD
COUNTY...LGTR SNOW TO THE NORTH...AND MIXED PCPN ACROSS THE
POCONOS AND PARTS OF THE WRN CATS. SHRT WV NOW WINGING THRUU VA SO
WE HAVE SEVERAL HRS OF PCPN TO GO BEFORE THINGS START TO TAPER
DOWN. ONCE CRNT CNCRN IS THE AMT OF ICE OVER THE SE ZONES AS THE
MIX CHG TO SNOW HAS SLOWED AS DEEP WRM LYR CCONVEYER AHD OF THE
WV. WITH THE ICRSG WINDS HAVE NOW BEGUN TO GET SCATTERED RPTS OF
POWER OUTAGES IN NE PA. HAVE UPD THE AMTS OF ICE ON THE SE
ZONES...AND BUMPED WINDS. ALSO HAVE ADDED PSBL PWR PRBLMS IN THE
WSW. HYDRO ISSUES CONT...BUT WITH THE CONTG CHG OVER...MAIN THREAT
IS CHANGING TO WINTER PCPN...AND ANY WATER ROUTING THRU THE SYSTEM
AT THE GAGED PTS.

WRAPPED UP STORM SYSTEM IS RIDING UP THE MID-ATLANTIC COAST THIS
AFTN. SIGNIFICANT MOISTURE IS STREAMING FM SOUTH OF COASTAL NC
THRU EASTERN VA AND INTO CNTRL PA AND NY STATE. DEF ZONE HAS SET
UP ACRS WRN PA AND DOWN INTO WEST VA.

ALL SHORT TERM GUIDANCE SEEMS TO BE AGREEMENT WITH SYSTEM PUSHING
NORTHEAST TONIGHT. BEST PRESSURE FALLS ARE VICINITY OF DELMARVA
AND EXPECT LOW TO HEAD THIS WAY THIS EVNG. THIS WL KEEP COLD AIR
IN ACRS GOOD CHUNK OF THE CWA OVRNGT AS H7 LOW MVS OVR TOP OF CWA
AFT 00Z.

THUS, STAGE LOOKS TO BE SET FOR UPWARDS OF A FOOT OF SNOW TO FALL
ACRS CNTRL NY THIS EVNG WITH THE BEST LIFT BTWN 21Z AND 03Z.
HV CONTD WITH GNRLY 8-14 INCHES ACRS THE SRN TIER NORTHWARD INTO
THE SUSQUEHANNA REGION THRU MRNG. THE FRINGE OF THESE AREAS RMN IN
QUESTION. LOOKS AS THO A TIGHT GRADIENT WL EXIST FM ABOUT HORNELL
TO ROME WITH POSSIBLY ONLY TOTAL SNOW ACCUMS OF 4-8 INCHES.
ALREADY RECEIVED REPORTS OF 2-4 INCHES ACRS THE FINGER LKS THIS
MRNG SO NOT MUCH MORE WL BE NEEDED TO REACH WARNING CRITERIA. HWVR
IT IS POSSIBLE THAT EXTREME WRN PARTS OF STEUBEN, YATES, SENECA
AND UP TWD KSYR MAY PICK UP LITTLE ELSE FOR THIS EVENT. HWVR THE
SRN AND EASTERN PARTS OF THESE CNTYS WL BE CLOSE TO WARNING
CRITERIA AND WL CONTINUE WITH WARNINGS.

FURTHER SOUTH, SOME REPORTS EXCEEDING 7 OR 8 INCHES WL BE POSSIBLE
IN SUSQUEHANNA CNTY NR THE STATE LINE. HWVR MIXED PCPN WL BE
POSSIBLE OVR THE SRN SXNS FOR PART OF THE EVNG WITH ONLY ADVISORY
ACCUMS EXPECTED. THUS WL ONLY KEEP ADVISORY GOING WITH NEXT SHIFT
MONITORING FOR POSSIBLE SHORT TERM UPGRADE.

MIXED PCPN TO CONTINUE ACRS SERN ZONES UNTIL AFT 09Z AS WARM AIR
EXPECTED TO HANG TUFF ALOFT IN PROXIMITY TO LOW. ICE ACCUMS OF ONE
TO TWO TENTHS OF AN INCH ALONG WITH AN ADDN/L 1-1.5 INCHES OF
LIQUID. AFT THE CHANGEOVER TO SNOW, ONLY 1-2 INCHES THRU MRNG.

ALL HEADLINES WL RMN THE SAME WITH WINTER STORM WARNING NORTH,
ADVISORY SOUTH, AND FLOOD WATCH FOR SRN AND ERN AREAS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
SNOW SHOWERS WL LINGER DRG THE MRNG BFR LOW HEADS OFF INTO NEW
BRUNSWICK. NO LK EFFECT SNOW EXPECTED AS DRY AIR ALOFT COMES IN
QUICKLY.

HIGH PRESSURE BUILDS IN RAPIDLY MON NGT WITH PARTIAL CLEARING AND
LIGHT WINDS. THIS WL ALLOW TEMPS TO DROP INTO THE SINGLE DIGITS
TUE MRNG.

BY TUESDAY ANOTHER WV MVG THRU THE ROCKIES WL INDUCE LEE SIDE
CYCLOGENESIS ACRS THE FRONT RANGE, EJECTING INTO THE MIDWESTERN
STATES BY WED MRNG. MODEL GUIDANCE INDICATES HIPRES SLIDES INTO THE
CANADIAN MARITIMES ON WED WITH SRLY FLOW KICKING IN ACRS THE FA TUE
NGT.

THINK THAT THE GULF WILL BE WIDE OPEN AGAIN FOR THIS EVENT. PCPN WL
BEGIN TO WORK INTO WRN SXNS AFT 12Z WED, STARTING OFF AS SNOW THEN
BCMG MIXED PCPN AFT 18Z AS TEMPS RISE INTO THE U30S/NR 40.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SLOW MVG SFC LOPRES MVES INTO THE WRN LAKES ON THU WHILE AN UPR
TROF DIGS SHARPLY TO THE GULF OF MEXICO. THIS WILL KEEP THE FCST
AREA IN UNSETTLED WX THRU THE XTNDD PD. AS THE UPR TROF MVES
EAST...WV/S RIDE THRU THE AREA BRINGING TIMES OF ENHANCED
PCPN. EVENTUALLY...TROF IS FAR ENUF EAST TO BRING SOME MIXED
PCPN...ALTHOUGH THERE/S NO GOOD SUPPLY OF COLD AIR. HPC GUIDE WAS
NICELY BLENDED WITH OPERATIONAL MODELS AND WAS FLWD.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
WDSPRD LIFR/IFR TNGT IN SN/BLSN ACRS CNTRL NY. AT AVP...FZRA AND
PL XPCTD TO TRANSITION TO SN BY 06Z WITH LIFR/IFR. CONDITIONS
XPCTD TO IMPROVE AFTER 12Z TO VFR/PATCHY MVFR. WINDS TNGT NRLY
GNRLY 10-15 KTS BUT G25-30 AT AVP/BGM AND PSBLY ITH...DIMINISHING
TO 10 KTS THIS AFTN.

OUTLOOK...

MON...BECOMING VFR.

MON NGT TO TUE...VFR.

WED...MVFR CIGS WITH SE FLOW.

WED NGT TO THU NGT...MVFR/IFR IN MIXED PRECIP.

FRI...BECOMING VFR.

&&

.HYDROLOGY...
FLOOD WATCH CONTINUES FOR THE SE HALF OF THE CWA. IN THE NW
TEMPERATURES AROUND FREEZING WITH MOSTLY SNOW FALLING. RIVERS AND
STREAMS ARE STILL RISING THOUGH BUT RUNOFF WILL SLOW TODAY AND END
TONIGHT. FORECASTED RAINFALL AMNTS STILL AROUND ANOTHER INCH IN
THE WATCH AREA. IN ADDITION THERE WILL BE MORE SNOWMELT.

SNOWMELT AND A LITTLE RAINFALL IN CENTRAL NY HAS CAUSED RISES ON
THE RIVERS. FORECASTS FOR MINOR FLOODING FOR THE
TIOUGHNIOGA...CHENANGO...SUSQUEHANNA AND WEST BRANCH DELAWARE
ABOVE CANNONSVILLE. SOME ARE ALREADY CLOSE TO FLOOD STAGE BUT THE
MAJORITY OF THESE POINTS WILL RISE TO FLOOD STAGE THIS EVENING
THEN CONTINUE FLOODING INTO MONDAY. ALSO SOME MINOR FLASH
FLOODING EXPECTED OR OCCURRING.

STAY TUNED FOR THE LATEST UPDATES AND STATEMENTS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR PAZ038.
     FLOOD WATCH UNTIL 1 AM EST MONDAY FOR PAZ038>040-043-044-047-
     048-072.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR PAZ039-040-
     043-044-047-048-072.
NY...WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR NYZ009-015>018-
     022>025-036-037-044>046-055-056.
     FLOOD WATCH UNTIL 1 AM EST MONDAY FOR NYZ046-057-062.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR NYZ057-062.

&&

SYNOPSIS...PVN
NEAR TERM...DGM/PVN
SHORT TERM...PVN
LONG TERM...DGM
AVIATION...
HYDROLOGY...
Hazardous weather outlook, Mar 6, 3:54 PM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EST SUN MAR 6 2011

NYZ009-015>018-022>025-036-037-044-045-055-056-072100-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-
354 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

A STORM WILL MOVE THROUGH THE OHIO VALLEY TOWARD NY AND PA ON
THURSDAY. EARLY INDICATIONS SUGGEST ANOTHER RAIN TO SNOW EVENT
WITH SIGNIFICANT ACCUMULATIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ057-062-PAZ039-040-043-044-047-048-072-072100-
DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
354 PM EST SUN MAR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

A STORM WILL MOVE THROUGH THE OHIO VALLEY TOWARD NY AND PA ON
THURSDAY. EARLY INDICATIONS SUGGEST ANOTHER RAIN TO SNOW EVENT
WITH SIGNIFICANT ACCUMULATIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ046-PAZ038-072100-
OTSEGO-BRADFORD-
354 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

A STORM WILL MOVE THROUGH THE OHIO VALLEY TOWARD NY AND PA ON
THURSDAY. EARLY INDICATIONS SUGGEST ANOTHER RAIN TO SNOW EVENT
WITH SIGNIFICANT ACCUMULATIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PN

In the hours before

Special weather statement, Mar 6, 7:54 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
754 PM EST SUN MAR 6 2011

PAZ040-043-044-047-072-070400-
LACKAWANNA-LUZERNE-NORTHERN WAYNE-SOUTHERN WAYNE-WYOMING-
754 PM EST SUN MAR 6 2011

...FREEZING RAIN ACROSS THE WYOMING VALLEY...

RAIN HAS CHANGED OVER TO FREEZING RAIN ACROSS MOST OF THE AREA
AS TEMPERATURES HAVE DROPPED THIS EVENING. HAZARDOUS DRIVING
CONDITIONS HAVE BEEN REPORTED, ESPECIALLY ACROSS LACKAWANNA
AND LUZERNE COUNTIES. ALTHOUGH THE PRECIPITATION IS EXPECTED
TO CHANGE OVER TO SNOW LATER TONIGHT, A FEW MORE HOURS OF
FREEZING RAIN ARE EXPECTED THIS EVENING, WITH CONDITIONS
LIKELY TO DETERIORATE. SCATTERED POWER OUTAGES ARE POSSIBLE AS
ICE ACCUMULATES ON TREES AND POWER LINES. TRAVEL ACROSS THE AREA WILL
BE HAZARDOUS AND IS STRONGLY DISCOURAGED.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 8:22 PM ESTAreal Flood AdvisoryBGMPike8 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.